Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Non-measurable sets and the equation $ f(x+y)=f(x)+f(y)$


Author: Israel Halperin
Journal: Proc. Amer. Math. Soc. 2 (1951), 221-224
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1951-0040387-4
MathSciNet review: 0040387
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0040387-4
Article copyright: © Copyright 1951 American Mathematical Society